Author Details

Mohebi, Hossein, Department of Mathematics, Shahid Bahonar University of Kerman, Iran, Islamic Republic of

  • Vol 33, No 8 (2019) - Regular issue of Filomat
    Characterizing Approximate Global Minimizers of the Difference of two Abstract Convex Functions with Applications
  • Vol 34, No 14 (2020) - Miodrag Spalevic: Approximation theory
    Lagrange Multiplier Characterizations of Constrained Best Approximation with Nonsmooth Nonconvex Constraints
  • Vol 36, No 12 (2022) - Predrag Stanimirovic - Optimization, Operational research, Linear algebra
    A new constraint qualification for optimality of nonconvex nonsmooth optimization problems